Alert archive / California / Gale Warnings in 2011
Gale Warning 1, NWS San Diego, CA
NWS San Diego, CA issued this gale warning at Feb 17, 2011, 7:41 PM PST. It took effect at Feb 18, 2011, 1:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2011, 7:41 PM PST (03:41 UTC)
- In effect from
- Feb 18, 2011, 1:00 PM PST
- Expired
- Feb 19, 2011, 12:41 AM PST
- In force
- 12 hr
- Issued by
- NWS San Diego, CA
The text
As transmitted, in the capitals the NWS used until 2016.
676 WHUS76 KSGX 180341 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 741 PM PST THU FEB 17 2011 PZZ775-181145- /O.CAN.KSGX.SW.Y.0003.000000T0000Z-110218T1000Z/ /O.UPG.KSGX.GL.A.0001.110218T2100Z-110219T1500Z/ /O.NEW.KSGX.GL.W.0001.110218T2100Z-110219T1500Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 741 PM PST THU FEB 17 2011 ...GALE WARNING IN EFFECT FROM 1 PM FRIDAY TO 7 AM PST SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM PST FRIDAY TO 7 AM PST SATURDAY. THE GALE WATCH IN NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELED. * TIMING: FRIDAY AFTERNOON THROUGH SATURDAY MORNING. * WINDS: WINDS WILL BE SOUTH AROUND 15 KT WITH GUSTS 20 TO 25 KT FRIDAY MORNING...THEN INCREASE TO 20 TO 25 KT WITH GUSTS TO 40 KT FRIDAY AFTERNOON THROUGH SATURDAY MORNING. WINDS WILL SHIFT TO THE WEST AND DECREASE LATE SATURDAY MORNING. * SEAS: DECREASING TO 6 TO 8 FEET EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ750-181145- /O.UPG.KSGX.GL.A.0001.110218T2100Z-110219T1500Z/ /O.NEW.KSGX.GL.W.0001.110218T2100Z-110219T1500Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 741 PM PST THU FEB 17 2011 ...GALE WARNING IN EFFECT FROM 1 PM FRIDAY TO 7 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 7 AM PST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * TIMING: FRIDAY AFTERNOON THROUGH SATURDAY MORNING. * WINDS: BECOMING SOUTH AROUND 15 KT WITH GUSTS 20 TO 25 KT FRIDAY MORNING...THEN INCREASING TO 20 TO 25 KT WITH GUSTS TO 40 KT FRIDAY AFTERNOON THROUGH SATURDAY MORNING. WINDS WILL SHIFT TO THE WEST AND DECREASE LATE SATURDAY MORNING. * SEAS: DECREASING TO 6 TO 8 FEET OVERNIGHT...3 TO 5 FEET BY FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ TS HTTP://WWW.WEATHER.GOV/SANDIEGO
4 follow-up statements
906 WHUS76 KSGX 181059 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 259 AM PST FRI FEB 18 2011 PZZ750-775-181800- /O.CON.KSGX.GL.W.0001.110218T2100Z-110219T1500Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 259 AM PST FRI FEB 18 2011 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM PST SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM PST SATURDAY. * TIMING: FRIDAY AFTERNOON THROUGH SATURDAY MORNING. * WINDS: WINDS WILL INCREASE FROM THE SOUTHEAST AT 20 TO 25 KT THIS AFTERNOON WITH GUSTS TO 35 KT. WINDS WILL SHIFT TO THE SOUTH AND INCREASE 30 TO 35 KT WITH HIGHER GUSTS OVERNIGHT BEFORE BECOMING SOUTHWEST AND FINALLY WEST AND DECREASING LATE SATURDAY MORNING. * SEAS: BUILDING 7 TO 10 FEET BY EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
025 WHUS76 KSGX 181721 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 921 AM PST FRI FEB 18 2011 PZZ750-775-190130- /O.CON.KSGX.GL.W.0001.110218T2100Z-110219T1500Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 921 AM PST FRI FEB 18 2011 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM PST SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM PST SATURDAY. * TIMING: FRIDAY AFTERNOON THROUGH SATURDAY MORNING. * WINDS: WINDS WILL INCREASE FROM THE SOUTHEAST AT 20 TO 25 KT THIS AFTERNOON WITH GUSTS TO 35 KT. WINDS WILL SHIFT TO THE SOUTH AND INCREASE 30 TO 35 KT WITH HIGHER GUSTS OVERNIGHT BEFORE BECOMING SOUTHWEST AND FINALLY WEST AND DECREASING LATE SATURDAY MORNING. * SEAS: BUILDING 7 TO 10 FEET BY EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SMALL HTTP://WWW.WEATHER.GOV/SANDIEGO
899 WHUS76 KSGX 190122 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 522 PM PST FRI FEB 18 2011 PZZ750-775-191030- /O.CON.KSGX.GL.W.0001.000000T0000Z-110219T1500Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 522 PM PST FRI FEB 18 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY. * TIMING: THROUGH SATURDAY MORNING. * WINDS: SOUTHEAST TO SOUTH WINDS WILL CONTINUE AT 15 TO 25 KT WITH GUSTS TO 35 KT. WINDS WILL SHIFT TO THE SOUTH TO SOUTHWEST AND INCREASE TO 25 TO 35 KT WITH HIGHER GUSTS OVERNIGHT BEFORE DECREASING AND BECOMING SOUTHWEST TO WEST LATE SATURDAY MORNING. * SEAS: BUILDING 7 TO 10 FEET BY EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS OR STAY IN PORT. && $$ WHITLOW
744 WHUS76 KSGX 190841 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1241 AM PST SAT FEB 19 2011 PZZ750-775-190945- /O.CAN.KSGX.GL.W.0001.000000T0000Z-110219T1500Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 1241 AM PST SAT FEB 19 2011 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELED THE GALE WARNING. SUSTAINED WINDS AND GUSTS HAVE DROPPED BELOW 25 KT AND WILL CONTINUE THE DOWNWARD TREND INTO SATURDAY MORNING. $$ TS HTTP://WWW.WEATHER.GOV/SANDIEGO
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this gale warning went out at Feb 17, 2:00 PM PST, 5 hours 41 minutes earlier.
Area forecast discussion, Feb 17, 2:00 PM PST, 5 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 200 PM PST THU FEB 17 2011 .SYNOPSIS...RESIDUAL MOISTURE WILL CAUSE PARTLY CLOUDY SKIES TODAY. ANOTHER STORM APPROACHING FORM THE NORTHWEST WILL BRING RAIN AND MOUNTAIN SNOW LATE FRIDAY THROUGH SATURDAY. SHOWERS WILL TAPER OFF SATURDAY AFTERNOON...LINGERING INTO SUNDAY. THERE WILL BE ANOTHER CHANCE OF PRECIPITATION TOWARD THE MIDDLE OF NEXT WEEK. LOCAL GUSTY ONSHORE WINDS AT TIMES. CONTINUED COOL. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.. TODAY THROUGH SATURDAY... RESIDUAL MOISTURE...DAYTIME HEATING AND UPSLOPE FLOW WILL CAUSE PARTLY CLOUDY SKIES W OF THE MOUNTAINS THIS AFTERNOON. WINDY ACROSS THE MOUNTAINS AND LOCALLY INTO THE DESERT TODAY BUT WINDS WILL REMAIN BELOW ADVISORY STRENGTH WITH LOCAL GUSTS TO ABOUT 40 MPH. COOL W TO NW FLOW ALOFT INTO FRIDAY MORNING. ANOTHER LOW PRESSURE SYSTEM APPROACHING FROM THE NW WILL BRING CLOUDS...LOWER TEMPERATURES AND AN INCREASING CHANCE OF PRECIP LATE FRIDAY. PRECIP WILL BECOME LIKELY FRIDAY NIGHT INTO SATURDAY AND COULD BE HEAVY AT TIMES. THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY...MAINLY IN THE NORTHERN PORTIONS. SHOWERS WILL TAPER OFF LATE SATURDAY BUT A FEW LIGHT SHOWERS COULD LINGER INTO SUNDAY MORNING. WINDS WILL AGAIN INCREASE WITH THIS STORM...ESPECIALLY IN THE MOUNTAINS AND DESERTS. ESTIMATED RAINFALL AMOUNTS ARE 1 TO 1.50 INCHES IN THE COASTAL AREAS AND VALLEYS WITH 1.50 TO ABOUT 4 INCHES IN THE MOUNTAINS. ABOUT 0.40 TO 0.85 INCHES ARE EXPECTED IN THE HIGH DESERTS AND AND 0.25 TO 0.50 INCH IN THE LOWER DESERTS. LOCALLY GREATER PRECIP AMOUNTS ARE LIKELY...ESPECIALLY ON THE SW FACING SLOPES OF THE SAN BERNARDINO COUNTY MOUNTAINS. THE SNOW LEVEL WILL LOWER TO ABOUT 4500 FT N TO 5000 FT S. THERE COULD BE AREAS WITH SNOW ACCUMULATIONS OF A FOOT OR TWO AT THE HIGHER ELEVATIONS. CONTINUED COOL....ESPECIALLY SATURDAY WHEN MAX TEMPS WILL BE ABOUT 9 TO 18 DEGREES BELOW SEASONAL AVERAGES IN MOST AREAS. SUNDAY THROUGH THURSDAY...A FEW SHOWERS WILL LINGER INTO SUNDAY MORNING BUT THEY WILL GENERALLY BE TAPERING OFF FROM THE NW. THERE WILL BE A BREAK BETWEEN SYSTEMS WITH PARTLY CLOUDY SKIES IN DRY NW FLOW ALOFT ON MONDAY. ANOTHER LOW MOVING S OFF THE COAST COULD BRING MORE SHOWERS TOWARD MID WEEK. HOWEVER...MODELS DIFFER ON THE STRENGTH AND TIMING. CONTINUED WELL BELOW SEASONAL TEMPS. && .AVIATION... 172110Z...FEW-SCT STRATOCU WITH BASES AROUND 3000-4500 FT MSL WILL CONTINUE W OF THE MTNS THROUGH FRIDAY MORNING...BECOMING BKN AT TIMES. PATCHY SHALLOW FOG MAY FORM IN THE INLAND VALLEYS AFTER 10Z TONIGHT WITH LOCAL VSBY 1/4SM OR LESS. OTHERWISE...VARIABLE CLOUDS AOA FL150 AND UNRESTRICTED VSBY THROUGH FRIDAY MORNING. INCREASING MID AND LOW LEVEL CLOUDS AND GUSTY SOUTH WINDS WILL DEVELOP LATE FRIDAY MORNING AS A COLD FRONT APPROACHES. LIGHT TO MODERATE RAIN WILL MOVE INTO THE NORTHERN AREAS FRIDAY MORNING...SPREADING SW INTO SAN DIEGO COUNTY BY THE AFTERNOON. RAIN WILL BE HEAVY AT TIMES IN THE EVENING WITH LOCAL MVFR/IFR CIGS AND VSBY. && .MARINE... INCREASING SWELL TODAY WITH SEAS AROUND 10 FT IN THE OUTER WATERS WITH SMALL CRAFT ADVISORY CONDITIONS THROUGH TONIGHT. A STRONG COLD FRONT MOVING THROUGH THE COASTAL WATERS FRIDAY AFTERNOON INTO SATURDAY MORNING COULD GENERATE GALE FORCE WINDS WITH GUSTS AS HIGH AS 40 KT. && .SGX WATCHES/WARNINGS/ADVISORIES... SPECIAL WEATHER STATEMENT. SEE LAXSPSSGX. WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING. SEE LAXWSWSGX. FLASH FLOOD WATCH FROM LATE FRIDAY THROUGH SATURDAY MORNING. SEE LAXFFASGX. GALE WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING. SEE LAXMWWSGX. SMALL CRAFT ADVISORY FROM UNTIL 2 AM PST FRIDAY FOR THE OUTER WATERS. SEE LAXMWWSGX. && PUBLIC...PG AVIATION/MARINE...SS
Hazardous weather outlook, Feb 17, 2:30 PM PST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 230 PM PST THU FEB 17 2011 CAZ042-043-048-050-055>058-060>062-PZZ750-775-181200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 230 PM PST THU FEB 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT. LARGE SWELL WILL CAUSE HAZARDOUS SEAS IN THE OUTER WATERS AND LOCAL LARGE SURF AT SAN DIEGO BEACHES. STRONG AND DANGEROUS RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER STORM IS EXPECTED FRIDAY NIGHT AND SATURDAY WITH MODERATE TO LOCALLY HEAVY PRECIPITATION AND LOCAL STRONG GUSTY WINDS. FLASH FLOOD WATCH FOR THE SANTA ANA...RIVERSIDE AND SAN BERNARDINO MOUNTAINS AS WELL AS THE INLAND EMPIRE LATE FRIDAY THROUGH SATURDAY MORNING. SEE LAXFFASGX. WINTER STORM WATCH FOR THE RIVERSIDE AND SAN BERNARDINO MOUNTAINS LATE FRIDAY THROUGH SATURDAY MORNING. SEE LAXWSWSGX. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. SPOTTER ACTIVATION MAY BE NEEDED FOR FRIDAY NIGHT THROUGH SATURDAY. ATKIN/PG
In the hours before
Special weather statement, Feb 17, 5:30 PM PST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 530 PM PST THU FEB 17 2011 CAZ042-043-048-050-055>058-060>062-181400- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 530 PM PST THU FEB 17 2011 ...A STRONG PACIFIC STORM WILL ARRIVE LATE FRIDAY AND CONTINUE THROUGH SATURDAY NIGHT... A STRONG PACIFIC STORM WILL ARRIVE IN SOUTHERN CALIFORNIA FRIDAY AFTERNOON. IT WILL BRING RAIN AND MOUNTAIN SNOW THAT WILL BE HEAVY AT TIMES THROUGH FRIDAY NIGHT. SHOWERS WILL CONTINUE THROUGH SATURDAY NIGHT AND TAPER OFF EARLY SUNDAY MORNING. STRONG GUSTY WINDS WILL ACCOMPANY THIS WEATHER SYSTEM...ESPECIALLY IN THE MOUNTAINS...DESERTS AND COASTAL WATERS FRIDAY AFTERNOON AND EVENING. ESTIMATED STORM TOTAL RAINFALL AMOUNTS ARE 1.25 TO 2 INCHES FOR THE COAST AND VALLEYS...2 TO 4 INCHES IN THE MOUNTAINS...AND 0.25 TO 1 INCH IN THE DESERTS. ISOLATED LARGER AMOUNTS TO 5 INCHES ARE POSSIBLE...ESPECIALLY ON THE SOUTHWEST FACING SLOPES OF THE SAN BERNARDINO COUNTY MOUNTAINS. WITH THE HIGHER RAINFALL RATES FRIDAY EVENING...LOCALIZED FLOODING IS PROBABLE IN THE MOUNTAINS BELOW THE SNOW LEVEL. THE SNOW LEVEL WILL START AT ABOUT 5500 FEET...LOWER TO ABOUT 4000 FEET SATURDAY MORNING...AND DOWN TO 3000 FEET BY SUNDAY MORNING. TOP SNOWFALLS WILL EXCEED 18 INCHES AT THE HIGHEST PEAKS...AND BETWEEN ONE FOOT AND 18 INCHES AT THE RESORT LEVELS. 4 TO 12 INCHES ARE EXPECTED ABOVE 4500 FEET AND AN INCH IS POSSIBLE IN THE HIGHEST DESERT COMMUNITIES. PEOPLE SHOULD STAY INFORMED ON THIS APPROACHING STORM. THE RAIN WILL CAUSE SLICK ROADS. SNOW...BLOWING SNOW AND FOG WILL MAKE TRAVEL HAZARDOUS IN THE MOUNTAINS. PEOPLE PLANNING TRAVEL IN THE MOUNTAINS LATE FRIDAY AND SATURDAY SHOULD BE PREPARED FOR WINTER WEATHER CONDITIONS. MM
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 2:15 AM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 27 hr |
| Feb 18, 2:31 AM PST | Winter Storm Warning | SGX | Riverside, San Bernardino | 49 hr |
| Feb 18, 2:31 AM PST | Winter Weather Advisory | SGX | San Diego | 49 hr |
| Feb 18, 1:12 PM PST | Flash Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.